Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015, Article ID 206261, 5 pages
http://dx.doi.org/10.1155/2015/206261
Research Article

Existence of Solutions for Boundary Value Problem of a Caputo Fractional Difference Equation

1Department of Mathematics, North University of China, Shanxi, Taiyuan 030051, China
2School of Mathematics and Computer Sciences, Shanxi Datong University, Datong, Shanxi 037009, China

Received 6 June 2015; Revised 22 July 2015; Accepted 26 July 2015

Academic Editor: Chris Goodrich

Copyright © 2015 Zhiping Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Holm, “Sum and difference compositions in discrete fractional calculus,” Cubo, vol. 13, no. 3, pp. 153–184, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  2. F. M. Atici and P. W. Eloe, “Discrete fractional calculus with the nabla operator,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 3, pp. 1–12, 2009. View at Google Scholar
  3. T. Abdeljawad, “On Riemann and Caputo fractional differences,” Computers & Mathematics with Applications, vol. 62, no. 3, pp. 1602–1611, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. C. S. Goodrich, “Some new existence results for fractional difference equations,” International Journal of Dynamical Systems and Differential Equations, vol. 3, no. 1-2, pp. 145–162, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. C. S. Goodrich, “On positive solutions to nonlocal fractional and integer-order difference equations,” Applicable Analysis and Discrete Mathematics, vol. 5, no. 1, pp. 122–132, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. C. S. Goodrich, “Existence of a positive solution to a system of discrete fractional boundary value problems,” Applied Mathematics and Computation, vol. 217, no. 9, pp. 4740–4753, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. C. S. Goodrich, “On a discrete fractional three-point boundary value problem,” Journal of Difference Equations and Applications, vol. 18, no. 3, pp. 397–415, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. T. Abdeljawad and D. Baleanu, “Fractional differences and integration by parts,” Journal of Computational Analysis and Applications, vol. 13, no. 3, pp. 574–582, 2011. View at Google Scholar · View at MathSciNet · View at Scopus
  9. F. Jarad, T. Abdeljawad, D. Baleanu et al., “On the stability of some discrete fractional nonautonomous systems,” Abstract and Applied Analysis, vol. 2012, Article ID 476581, 9 pages, 2012. View at Publisher · View at Google Scholar
  10. H. Q. Chen, Y. Q. Cui, and X. L. Zhao, “Multiple solutions to fractional difference boundary value problems,” Abstract and Applied Analysis, vol. 2014, Article ID 879380, 6 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  11. S. G. Kang, Y. Li, and H. Q. Chen, “Positive solutions to boundary value problems of fractional difference equation with nonlocal conditions,” Advances in Difference Equations, vol. 2014, article 7, 12 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. S. Kang, X. Zhao, and H. Chen, “Positive solutions for boundary value problems of fractional difference equations depending on parameters,” Advances in Difference Equations, vol. 2013, article 376, 2013. View at Google Scholar · View at MathSciNet
  13. H. Q. Chen, Z. Jin, and S. G. Kang, “Existence of positive solutions for Caputo fractional difference equation,” Advances in Difference Equations, vol. 44, pp. 1–12, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. S. G. Kang, H. Q. Chen, and J. M. Guo, “Existence of positive solutions for a system of Caputo fractional difference equations depending on parameters,” Advances in Difference Equations, vol. 2015, article 138, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  15. G.-C. Wu and D. Baleanu, “Discrete fractional logistic map and its chaos,” Nonlinear Dynamics, vol. 75, no. 1-2, pp. 283–287, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. G.-C. Wu and D. Baleanu, “Chaos synchronization of the discrete fractional logistic map,” Signal Processing, vol. 102, pp. 96–99, 2014. View at Publisher · View at Google Scholar · View at Scopus
  17. R. P. Agarwal, M. Meehan, and D. O'Regan, Fixed Point Theory and Applications, Cambridge University Press, Cambridge, UK, 2001. View at Publisher · View at Google Scholar · View at MathSciNet